# SDR COMA2009122150300

- Difficulty date: December 17, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 25,503 hours, 22,683 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO JFK RECEIVED FLAPS FAIL CAUTION MSG.  FOLLOWED QRH PROCEDURES, EMERGENCY DECLARED.  A/C LANDED SAFELY IN JFK.  PERFORMED FLAPS FAIL FOLLOW UP MAINTENANCE TASK CARD SI-2-2710002.  OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
